# SDR DL72S972381

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT EMERGENCY PATH LIGHTS INOP.  REPLACED FWD AND AFT BATTERY PACKS, OK.
